# SDR DALA2023121210153

- Difficulty date: December 11, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,144 hours, 31,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 EPLS ROW'S 14-17 INOP. CORRECTIVE ACTION: REMOVED & REPLACED POWER (EPSU) FIN 12WL AS PER A320F AMM 33-51-38. OPS CHECK GOOD. A/C OK FOR SERVICE. (4334732)
